Switching to Citalopram

View previous topic View next topic Go down

Switching to Citalopram

Post by noahsmum on Sat Jan 14, 2012 10:09 am

Hi everyone. Im new here and just have a question about people's experiences with citalopram.

Long story short, I have been on loxamine (paroxetine) for a year following bad post natal depression which triggered an ongoing anxiety problem. I was feeling really good by the end of last year and so tried to withdraw from loxamine, but the withdrawals were hideous and I couldn't cope. So my doctor has put me on to citalopram instead as she says it is an easier drug to come off.

Since doing the switch I have been having very bad headaches, and also I have been feeling very on edge at time, easy to get angry and much less patience/tolerance for things. This is probably partly my fault as before switching to citalopram I forgot my loxamine for a few days, then took it again, then had a few days off before starting the citalopram, so my body is probably very confused!!

So yeah I have been on the citalopram for a week and these headaches are really getting to me and Im so tired all the time.. relatively normal on this? Any feedback appreciated

noahsmum

Number of posts : 2
Location : Auckland
Registration date : 2012-01-14

Back to top Go down

Re: Switching to Citalopram

Post by acb1987 on Tue Jan 17, 2012 11:46 pm

I am on citalopram and get headaches, I drink heaps of water now and that seems to have sorted it out.

The first time I was given it I only took it for three months (Doctor's recommendation). I had terrible withdrawals, and each time I have tried to come off it they get worse and come on a lot faster.

When I cry I get terrible headaches too.

acb1987

Number of posts : 4
Location : Wellington
Registration date : 2012-01-17

Back to top Go down

Re: Switching to Citalopram

Post by nzmum on Wed Jan 18, 2012 9:05 am

i used citalipram wen i was comming off venlaflaxine and it was much more bearable than without.. im wondering if mabye the dose they have u on mite need to be ultered and tapered more slowly?

nzmum

Number of posts : 201
Location : palmerston north nz
Registration date : 2011-01-29

Back to top Go down

Re: Switching to Citalopram

Post by noahsmum on Wed Jan 18, 2012 10:28 pm

In the last couple of days it seems to have settled down a bit so Im hoping that's a good sign. I'm on one tablet a day. Still getting headaches but not as bad in the last few days, more just a vague headache feeling than a full blown one now. Its hard because I can be a headachey person anyway, to know if it is the medication!

noahsmum

Number of posts : 2
Location : Auckland
Registration date : 2012-01-14

Back to top Go down

Re: Switching to Citalopram

Post by DocLazy on Thu Jan 19, 2012 1:09 am

Tiredness is quite common for Citalopram, I believe. Had problems with that myself. I know one of the drugs I was on gave me some headaches, but I can't quite remember if it was citalopram or not. The headaches didn't last though.

DocLazy

Number of posts : 87
Location : Auckland
Registration date : 2010-10-07

Back to top Go down

Re: Switching to Citalopram

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum